# SDR HALA2008111400849

- Difficulty date: November 14, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,974 hours, 4,990 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Adapter
- Part number: 70R065
- Part serial: 65
- Condition: Cracked
- Location: Rt Engine
- Part time: 10,781 hours, 2,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE GEAR BOX STARTER MOTOR ADAPTER PLATE CRACKED HORIZONTALLY IN TWO POSITIONS ACROSS TOP AND BOTTOM OF ADAPTER.  POSSIBLE FATIGUE CAUSED BY IMBALANCE OF STARTER FAILURE.  REPLACED IAW ENGINE MANUAL, SUBTASK 72-61-00-430-061.
